# SDR DLM88100469

- Difficulty date: February 16, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 46,854 hours, 34,405 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CHECK.  EMERG PATH LIGHTS OUT ROW 15 E/D.  RESET HARNESS CONNECTOR.  OPEN CHECKS GOOD.
